# SDR N6WA20111216

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 17,576 hours, 12,162 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT HANDLE COVER LOOSE.  APPLIED NEW HOOK AND LOOP TO HANDLE COVER, SECURED COVER TO CLOSED POSITION IAW AMM 51-22-61.
